# SDR SWIA202053048

- Difficulty date: August 30, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lws 48.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATT RIB ANGLE AT WS 48.30 IS CRACKED.  C-CHECK RO 10/4/2020.  REMOVED AND REPLACED LT BATT RIB AT WS 48.30, REF CRJ200 SRM AND REO.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH ATTACHED TASK.
